All Journal Entries Journals

withdrawaling

Jul 02, 2014 - 8 comments

I stopped effexor today, lots of brain zaps, lump in throat, confusion, lethargy, heart pulpitations, anxiety, eyes out of focus, sneezing.
With the 24 hour half life, im guessing only half yesterday mornings dose is out my body.
Im ok, but get worried about driving to get girls from school because im off balance with body and eyes.
Doc app at 4pm today for results from thyroid and hormone.
Im only taking panadol and nurofen for migraines and sick feeling which works atm.
Im taking a cold and flu tablet at night with valerian root in it.
Everytime i talk i have to cough, its like i have dust in my throat and my throat gets irritated and my nose is starting to run.
Pressed back space over 100 times writting this lol.

Comments
Post a Comment
5986700_tn?1380794980
by spider6, Jul 02, 2014
Hey hon, thinkin of ya!......I was on Effexor years ago and it was not the right fit for me.  Jeeeez I never realized how hard it was to get off!  My prayers are with you sweet girl!  Hugs xo

6942344_tn?1405732905
by Amandag78, Jul 02, 2014
Saw my aunt, she said thyroid and hormones are great. Vit D deficientcy but to up my vit d supp.
She said stay on 75mg for a month, then 37.5mg for a month, so i better listen to her.
Still lots of brain zaps but i took my a/d an hour ago.
Energy tonight to clean and made dinner, feel ok.

7282682_tn?1397241335
by nonights, Jul 02, 2014
Hang in there Amanda! Sending prayers.

7284346_tn?1402242325
by AShellof_Me, Jul 02, 2014
Hey girl~ I'm sorry you're suffering today... bah! I hope this passes quickly for you. I was on Cymbalta (an a/d med) for quite sometime...mmm about 9 months after getting clean to help balance my brain chemistry... I don't think it helped LOL!! anyway... yeah... it was a beast too when I stopped taking. I had to wean off actually... something they don't tell you when they start talking to you about it as the "initial solution"... ha. But hey!! SOON! You will FREE :) of this too and you can move forward once again... are we all in a flux? Always progressing? Progress not perfection!!  Woo HOO!

I am sorry you feel like poop. I am praying for your relief honey. May God give you comfort as you trudge forward with courage and strength and perseverance for your better health!! So proud of all the GOOD you are doing for YOU girlie!! Much love to you honey and HUGS!

6942344_tn?1405732905
by Amandag78, Jul 02, 2014
Thankyou ladies, i appreciate your sweet comments.
All good now xx

6942344_tn?1405732905
by Amandag78, Jul 03, 2014
Legs have just started aching, cramping and hurting about an hour ago. Nothing i can take but panadol an nurofen. I feel ok apart from that. Bit sad yesterday, but only for a while, but i know i should be feeling like that because ive reduced so quickly. 2 more weeks then down to 37.5mg for 4 weeks, then off the effexor.

Avatar_f_tn
by Mominhell, Jul 05, 2014
I hope this doesn't sound stupid but when someone is withdrawing from any kind of drug, why do they eel so lethargic and have no energy?  How long does that symptom last?  I feel like I have no energy on my meds (Fentanyl & Percocet)... I've just started this road and can't imagine that getting worse.  Thanks for the advice.
Congrats on your accomplishments and thank you for posting and helping everyone through your road to recovery!

Avatar_f_tn
by Mominhell, Jul 05, 2014
I hope this doesn't sound stupid but when someone is withdrawing from any kind of drug, why do they eel so lethargic and have no energy?  How long does that symptom last?  I feel like I have no energy on my meds (Fentanyl & Percocet)... I've just started this road and can't imagine that getting worse.  Thanks for the advice.
Congrats on your accomplishments and thank you for posting and helping everyone through your road to recovery!

Post a Comment